Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have cough and flu. Taking dayquil, advil. Will this help?

Last night I drank 4 doses of dayquil cough and flu syrup and I took 4 advil pm s, then drank like literally 3 bottles of water.. I pretty much went into retard mode for a while, and I had such a good time, it was just a m a z i n g. Tonight I m planning on taking more of the dayquil, and more of the advil pm s, with my friend who ll be doing pretty much the same, but with robitussin and something else with diphenhydramine or hm, and I m making him drink like a ton of water too. We live far away so that s why we won t be taking the same stuff. Do you think this ll be alright? I know what I m doing, so I d really appreciate an answer that well, if you were asking something like this, the kind of answer you d want. I ve researched a lot but I just don t know.. This is all I have in my house and my friend and I have been waiting for a while since we never get to talk anymore. Dayquil Cough & Flu Multi-Symptom Relief Acetaminophen, Phenylephrine HCI, DXM HBr Advil PM Ibuprofen 200mg, DHM 38mg Age: 17 Height: 5 8 Estimated weight: 135 lbs Whats the highest/best dosage you d recommend? Whatever you may say to try and stop me from getting high off of this completely legal drug, will not stop me. When I used the word retard I didn t mean to sound offensive, I have a brother who is borderline retarded and has aspergers. I just couldn t think of another word. I appreciate you taking your time to read this over and answer my question. Thank you very much.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hell friend,
The way you see a simple health problem and how you manage by yourself make me feel strange. There will be some mental as well as physical situations that made you to develop a fever . Fever is the first defence mechanism of the body. By raising the temperature, body tries to remove the harmful things from you body including bacteria or virus. Cough is another useful companion which will try to remove from your respiratory apparatus the phlegm or mucus produced as a result of this defence mechanism. You are trying to stop the body's very useful working processes by chemical suppressive drugs. You are taking them in over doses which are sure to produce very adverse conditions in future if not now.
My advise is to stop all your chemical drugs. They are having sedation effects which make you feel retard or 'a m a z i n g'. You are young and please do not take things so lightly.
You will please approach an expert Homoeopath to take your case in detail and to get cure for you. Homoeopathy has got no side effects.
With best wishes for a speedy cure through Homoeopathy
Dr. C. J. Varghese
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor